# SDR CALA2023071902272

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N7301
- Make and model: Boeing 737-8
- Aircraft serial: 67554
- Aircraft time: 1,001 hours, 350 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 018444
- Condition: Inoperative
- Location: Flight Deck
- Part time: 1,001 hours, 350 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, O
- Precautionary procedure: O

## Discrepancy

FO SIDE LOST NAV DISPLAY INFO.FMC SINGLE OPERATIO N ON APP.CAPTA IN SIDE OKAY REPLACED RIGHT FLIGHT MANAGMENT COMPUTER REF AMM TASK 34-61-02-400-801. OPS CHECKS GOOD REF AMM TASK 34-61-00-710-801. PARTS USED:  29-3461-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665312  SN OFF 8444 COMPUTER, FLT M  OFF 29-3461-9-0001 8444 ON 29-3461-9-0001 7713
